Next Article in Journal
A Note on Lagrange Interpolation of |x| on the Chebyshev and Chebyshev–Lobatto Nodal Systems: The Even Cases
Previous Article in Journal
Research on Path Planning Algorithm for Driverless Vehicles
 
 

Order Article Reprints

Journal: Mathematics, 2022
Volume: 10
Number: 2557

Article: Total Controllability of Non-Autonomous Measure Evolution Systems with Non-Instantaneous Impulses and State-Dependent Delay
Authors: by Yang Wang, Yongyang Liu and Yansheng Liu
Link: https://www.mdpi.com/2227-7390/10/15/2557

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop